# SDR HALA0600611

- Difficulty date: July 17, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY TOP OF FRAME BS 1197+66, RBL 38, WL 125.  BLENDED CORROSION ON FRAME INNER CHORD AT BS 1197+66 RBL 48 TO LBL48.  PART FOUND TO BE OUT OF LIMITS PER SRM 5-00-07.  REMOVED AND REPLACED INNER CHORD FRAME PER SRM 51-40-02-06-0.
